X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (110) 110
mathematics, applied (46) 46
dirichlet-type spaces (34) 34
multipliers (33) 33
carleson measures (29) 29
dirichlet type spaces (29) 29
dirichlet type space (28) 28
analysis (23) 23
mathematics, general (23) 23
operators (18) 18
bergman spaces (16) 16
bloch space (12) 12
composition operator (12) 12
dirichlet problem (12) 12
dirichlet-type space (12) 12
unit ball (12) 12
analytic-functions (11) 11
mathematical analysis (11) 11
analytic functions (10) 10
exceptional sets (10) 10
inequalities (10) 10
operator theory (10) 10
mathematical functions (9) 9
pointwise multipliers (8) 8
q spaces (8) 8
theorem (8) 8
bloch type space (7) 7
c-n (7) 7
carleson measure (7) 7
complex variables (7) 7
hardy spaces (7) 7
integration operators (7) 7
bergman space (6) 6
dirichlet type (6) 6
functional analysis (6) 6
integrals (6) 6
polynomials (6) 6
spaces (6) 6
weighted bergman spaces (6) 6
bloch (5) 5
boundary value problems (5) 5
classical analysis and odes (5) 5
compact composition operators (5) 5
composition operators (5) 5
hardy (5) 5
mathematical theorems (5) 5
maximal functions (5) 5
pointwise multiplier (5) 5
spaces of dirichlet type (5) 5
30h30 (4) 4
algebra (4) 4
bounded analytic functions (4) 4
boundedness (4) 4
derivatives (4) 4
dirichlet-type problems (4) 4
equation (4) 4
essential norm (4) 4
h-infinity (4) 4
hardy-spaces (4) 4
holomorphic-functions (4) 4
inner functions (4) 4
integral means (4) 4
interpolation (4) 4
invariant subspaces (4) 4
lacunary series (4) 4
littlewood (4) 4
matematik (4) 4
mathematical integrals (4) 4
mathematics - complex variables (4) 4
natural sciences (4) 4
naturvetenskap (4) 4
partial differential equations (4) 4
random power series (4) 4
studies (4) 4
30h05 (3) 3
32a37 (3) 3
47b33 (3) 3
abstract spaces (3) 3
alpha-bloch spaces (3) 3
applications of mathematics (3) 3
approximations and expansions (3) 3
behavior (3) 3
besov-spaces (3) 3
bidisk (3) 3
bmo (3) 3
bmoa (3) 3
capacity (3) 3
closures (3) 3
compactness (3) 3
continuity (3) 3
cyclic vectors (3) 3
cylinders (3) 3
difference and functional equations (3) 3
differential equations (3) 3
dirichlet (3) 3
dirichlet-type (3) 3
dirichlet-type integral (3) 3
harmonic functions (3) 3
higher radial derivative (3) 3
inequality (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2018, Volume 466, Issue 2, pp. 1359 - 1372
Let Dμ,p be a Dirichlet type space induced by a positive parameter p and a positive Borel measure μ on the open unit disk. Denote by M(Dμ,p) the Möbius... 
Inner functions | Möbius invariant spaces | Carleson measures | Dirichlet type spaces | MATHEMATICS | MATHEMATICS, APPLIED | Q(P) SPACES | Mobius invariant spaces
Journal Article
Canadian Mathematical Bulletin, ISSN 0008-4395, 12/2017, Volume 60, Issue 4, pp. 690 - 704
Journal Article
by Qian, R and Qian, R and Li, S and Li, S
Analysis Mathematica, ISSN 0133-3852, 3/2019, Volume 45, Issue 1, pp. 121 - 132
We characterize the closure of Dirichlet type spaces D μ in Bloch type spaces. Moreover, we study the boundedness and compactness of composition operators from... 
composition operator | Dirichlet type space | Analysis | Bloch type space | 47B33 | Mathematics | 30H30 | 30H99
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 10/2018, Volume 29, Issue 5, pp. 1432 - 1440
In this paper, we characterize the closures of Dirichlet type spaces Dα in the logarithmic Bloch space. Moreover, we study the boundedness and compactness of... 
Logarithmic Bloch space | Dirichlet type space | Closure | Composition operator | MATHEMATICS | COMPACT COMPOSITION OPERATORS | MOBIUS INVARIANT SPACES
Journal Article
JOURNAL OF INEQUALITIES AND APPLICATIONS, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 12
Closures of weighted Bergman spaces in Bloch type spaces are investigated in the paper. Moreover, the boundedness and compactness of the product of composition... 
MATHEMATICS | MATHEMATICS, APPLIED | Weighted Bergman space | Bloch type space | Composition operator | COMPACT COMPOSITION OPERATORS | ESSENTIAL NORM | ALPHA | H-INFINITY | DIRICHLET TYPE SPACES | Closures
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 01/2020, Volume 28, Issue 1, pp. 127 - 135
Journal Article
by Li, SX and Liu, JM and Yuan, C
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, ISSN 0008-4395, 03/2020, Volume 63, Issue 1, pp. 106 - 117
We use the Carleson measure-embedding theorem for weighted Bergman spaces to characterize the positive Borel measures mu on the unit disc such that certain... 
MATHEMATICS | Carleson measure | Volterra integral operator | Dirichlet type space | INTEGRATION OPERATORS | CARLESON MEASURES | MULTIPLIERS | RIEMANN-STIELTJES | ANALYTIC-FUNCTIONS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2019, Volume 13, Issue 1, pp. 45 - 59
In this paper, via high order derivatives and via embedding derivatives of Bloch type functions into Lebesgue spaces, we characterize the closures of Dirichlet... 
46E15 | Operator Theory | Closure | Interpolating Blaschke product | Analysis | Dirichlet type spaces | Mathematics, general | 30J10 | Mathematics | The Bloch space | 30H30 | MATHEMATICS | MATHEMATICS, APPLIED | CARLESON MEASURES | MULTIPLIERS | OPERATORS | ANALYTIC-FUNCTIONS | FAMILY
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 07/2016, Volume 19, Issue 3, pp. 991 - 1001
The boundedness and compactness of weighted composition operators from Dirichlet type spaces to weighted type spaces on the unit ball of C-n are characterized... 
Dirichlet type space | Weighted type space | Weighted composition operator | weighted type space | INTEGRAL-TYPE OPERATOR | C-N | MULTIPLIERS | POLYDISK | H-INFINITY | ANALYTIC-FUNCTIONS | UNIT BALL | MATHEMATICS | ALPHA-BLOCH SPACES | NORM
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 8/2015, Volume 9, Issue 6, pp. 1325 - 1335
We characterize the symbols of the de Branges–Rovnyak spaces for which the shift operator is concave or 2-isometry. As applications, we consider wandering... 
Operator Theory | Primary 46E22 | Two-isometry | Analysis | Dirichlet type space, concave operators | Mathematics, general | Mathematics | de Branges–Rovnyak space | Secondary 30H10 | MATHEMATICS | SHIFT | MATHEMATICS, APPLIED | Dirichlet type space | de Branges-Rovnyak space | concave operators | Complex Variables | Functional Analysis | Classical Analysis and ODEs
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 02/2018, Volume 97, Issue 1, pp. 80 - 87
Journal Article
by Hu, NH and Zhu, XL
JOURNAL OF FUNCTION SPACES, ISSN 2314-8896, 2019, Volume 2019, pp. 1 - 6
In this paper, we characterize the closure of the Morrey space in the Bloch space. Furthermore, the boundedness and compactness of composition operators from... 
MATHEMATICS | MATHEMATICS, APPLIED | DIRICHLET TYPE SPACES | Operators | Composition
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 1, pp. 199 - 220
For 1 < p < infinity and 0 < s < 1, we consider the function spaces Q(s)(p)(T) that appear naturally as the space of boundary values of a certain family of... 
Pointwise multipliers | (T) spaces | Blaschke products | Carleson measures | Q(P) SPACES | TOEPLITZ-OPERATORS | Q(s)(p)(T) spaces | DIRICHLET-TYPE SPACES | MULTIPLICATION OPERATORS | MEAN OSCILLATION | RIEMANN-STIELTJES | UNIT BALL | MATHEMATICS | BLOCH SPACE | BESOV-TYPE SPACES
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 12/2015, Volume 9, Issue 8, pp. 1701 - 1732
Let $$M(\mathcal {D}_K)$$ M ( D K ) be the class of multipliers of a Dirichlet type space $$\mathcal {D}_K$$ D K . Under conditions of the weight function... 
overline{\partial }$$ ∂ ¯ -Equation | Operator Theory | Multipliers | 30H05 | Analysis | 30H80 | Dirichlet type spaces | 30E05 | Mathematics, general | Corona theorem | Mathematics | Interpolating sequences | Equation | MATHEMATICS, APPLIED | SEQUENCES | CARLESON MEASURES | partial derivative-Equation | INTERPOLATION | MATHEMATICS | BOUNDED ANALYTIC FUNCTIONS | BESOV-TYPE SPACES | Q(K) SPACES
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2015, Volume 276, Issue 1, pp. 35 - 58
We study Dirichlet-type spaces D-alpha of analytic functions in the unit bidisk and their cyclic elements. These are the functions f for which there exists a... 
Dirichlet-type spaces | Optimal approximation | Cyclicity | Norm restrictions | MATHEMATICS | norm restrictions | MULTIPLIERS | cyclicity | optimal approximation | POLYDISCS
Journal Article
数学学报:英文版, ISSN 1439-8516, 2014, Volume 30, Issue 10, pp. 1775 - 1784
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 9/2018, Volume 18, Issue 3, pp. 409 - 425
Under some mild conditions on the weight function $$\rho $$ ρ , we characterize lacunary series in Dirichlet-type spaces. Moreover, we also obtain a new... 
Computational Mathematics and Numerical Analysis | Multipliers | Lacunary series | Functions of a Complex Variable | Analysis | Pseudoanalytic extension | 30J99 | Mathematics | Dirichlet-type space | 30H99 | MATHEMATICS | MATHEMATICS, APPLIED | INTEGRATION OPERATORS | CARLESON MEASURES
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 01/2016, Volume 19, Issue 1, pp. 209 - 220
In this paper, we characterize the boundedness and compactness of small Hankel operators on Dirichlet-type spaces D-rho. 
Small Hankel operator | Dirichlet-Type space | Carleson measure | MATHEMATICS | UNIT | small Hankel operator | CARLESON MEASURES | BLOCH-SPACES | H-INFINITY | DIFFERENTIATION | HARDY | Dirichlet-type space | ANALYTIC-FUNCTIONS
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2019, Volume 44, Issue 1, pp. 427 - 448
In this paper, we continue our investigation of function spaces on certain classes of complex-valued functions. In particular, we give characterizations on... 
Dirichlet-type space | Hardy-type space | Bergman-type space | MATHEMATICS | CONTINUITY | INEQUALITIES | THEOREM | HOLOMORPHIC-FUNCTIONS | MAPPINGS | INTEGRAL MEANS | LIPSCHITZ-TYPE SPACES | EQUIVALENT NORMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.